# SDR FDEA201406231524

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 94,157 hours, 31,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1233501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LE AT NR 12 SLAT CUT OUT ON LT WING. HFEC INSPECTED LT WING AND VERIFIED CRACK.  REPAIRED IAW EA8-5710-T0309287.
